Berkani, M. and Sarih, M. and Zariouh, H. (2011) Browder-type Theorems and SVEP. Mediterranean Journal of Mathematics, 8 (3). pp. 399-409.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We study the new properties (b) and (gb), which we had introduced in 13, for an operator having the SVEP on the complement of distinguished parts of its spectrum. Classes of operators are considered as illustrating examples. © 2010 Springer Basel AG.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4131

Actions (login required)

View Item View Item